On a generalization of Steklov's decomposability theorem to the case of nonlocal boundary conditions
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 2008-2010
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a29,
author = {T. A. Samarskaya},
title = {On a generalization of {Steklov's} decomposability theorem to the case of nonlocal boundary conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {2008--2010},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a29/}
}
TY - JOUR AU - T. A. Samarskaya TI - On a generalization of Steklov's decomposability theorem to the case of nonlocal boundary conditions JO - Differencialʹnye uravneniâ PY - 1989 SP - 2008 EP - 2010 VL - 25 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_11_a29/ LA - ru ID - DE_1989_25_11_a29 ER -
T. A. Samarskaya. On a generalization of Steklov's decomposability theorem to the case of nonlocal boundary conditions. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 2008-2010. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a29/